Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/17034
Title: Вероятностно-статистический анализ цепей Маркова высокого порядка
Authors: Харин, Ю. С.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: Sep-2006
Publisher: БГУ
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 2006. - № 3. – С. 80-86.
Abstract: Models of the high-order finite homogeneous Markov chains with small number of parameters are considered. Probabilistic properties of the models are investigated. Statistical estimators of parameters, statistical tests on the values of the parameters are constructed, and their asymptotic properties are analyzed. Results of computer experiments are presented. = Рассматриваются «малопараметрические» модели конечных однородных цепей Маркова вы­сокого порядка и исследуются их вероятностные свойства. Построены статистические оценки параметров моделей, критерии статистической проверки гипотез о значениях параметров и исследо­ваны их асимптотические свойства. Представлены результаты компьютерных экспериментов.
URI: http://elib.bsu.by/handle/123456789/17034
ISSN: 0321-0367
Appears in Collections:2006, №3 (сентябрь)
Статьи факультета прикладной математики и информатики

Files in This Item:
File Description SizeFormat 
80-86.pdf450,94 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.